MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88863260-62
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on an open procedure, 3 needles broke and fell into the cavity.2 of the 3 needles broke while suturing the dura.Another device was used to complete the case.There was no patient injury.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13224935
Report Number9612501-2022-00057
Device Sequence Number17168986
Product Code GAT
UDI-Device Identifier10884521062047
UDI-Public10884521062047
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number88863260-62
Device Catalogue Number88863260-62
Device Lot NumberD0C0778Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Initial Report FDA Received Date01/11/2022
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown